# SDR HALA20241015050

- Difficulty date: October 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 57,564 hours, 9,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L EXIT SIGN AND OVERHEAD EXIT INOP. REMOVED AND REPLACED ESPU (17WL) PER AMM 33-51-38. OPS CHECK TEST OK.
